# SDR SWAA2025012388237

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 65,725 hours, 43,507 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER FORWARD SLIDER CRACKED.<[01] R&R RH HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL REF. AMM 53-31-31.
